Active algorithms for the control of the rotational motions of
Doklady Akademii Nauk, Tome 329 (1993) no. 2, pp. 144-147
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_2_a7,
author = {P. D. Krut'ko},
title = {Active algorithms for the control of the rotational motions of},
journal = {Doklady Akademii Nauk},
pages = {144--147},
year = {1993},
volume = {329},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a7/}
}
P. D. Krut'ko. Active algorithms for the control of the rotational motions of. Doklady Akademii Nauk, Tome 329 (1993) no. 2, pp. 144-147. http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a7/